MathSciNet Relay Station
MathSciNet bibliographic data
MR2144782 60K25 (90B22)
Hou, Zhen Ting; Li, Xiao Hua Ergodicity of quasi-birth and death processes. II. (Chinese) Chinese Ann. Math. Ser. A 26 (2005), no. 2, 181--192; translation in Chinese J. Contemp. Math. 26 (2005), no. 2, 145–156
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement